How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I 't feel anxious I just feel fussy and feel like I

Customer Question

I don't feel anxious I just feel fussy and feel like I can't think critically.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Fuzzy"
Expert:  Anthony Bray, MD replied 1 year ago.

Hello again--

Ok I see . well there could be a number of possible reasons for feeling "fuzzy" ...

Sleep deprivation or a poor quality sleep could be the case .

A common infection for your age is mononucleosis...this could explain symptoms of trouble perhaps such as feeling fuzzy ...also look for abnormal fatigue and increased sleep requirement with mono

How long have you had this feeling?

How long have you been on medication ?

Checking a few things medically might be helpful and productive for you. ( check for mono, B12, thyroid function as examples...)

Follow up with your treatment for ADD may benefit from medication adjustment ....

I hope that this is helpful for you! Let me know if you have further questions.I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback.Thank you and Best Regards,

Anthony Bray MD

Customer: replied 1 year ago.
I've been on the adderall for two days now. I can focus I just still feel fuzzy.
Expert:  Anthony Bray, MD replied 1 year ago.

Hello again,

Ok and the symptom is New?? If 2 day start on ADDERALL is acompanied by new onset of this feeling then that would seem to be more clearly a side effect then. If fuzzy feeling was there prior to start of medicine then something else may be going on as we discussed above...so contact your doctor at first chance I would say. If this represents a CHANGE that was brought on by starting the ADDERALL.....then I would stop the medication and call your doctor Tuesday for follow up recommendations...

I hope that this is helpful! Let me know if you have further concerns!

Take care!

Anthony Bray MD

Related Medical Questions